# SDR AALA202306293846

- Difficulty date: April 12, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 62,679 hours, 36,779 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING FLAP TRACK #4 RE-ENFORCING DOUBLER PLATE ON THE LOWER SURFACE OF THE OUTBOARD FLAP BETWEEN RIB 14 AND 15, BETWEEN STRINGERS 1 AND 6. REPLACED RE-ENFORCING DOUBLER PLATE PER SRM 57-53-21-300-003.
